| Catalog Number |
133S-MX-13-T |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Necrosis (1971)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "necrosis and infection" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: necrosis and infection (unknown onset).
Event or Problem Description
Healthcare professional reported via the national breast implant registry (nbir) infection, skin necrosis.This record is for the left side.Device has been explanted.